MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an explant involving a perceval plus prosthesis.Based on the information received, on (b)(6) 2025, perceval plus size s was implanted.Central leak (mild-moderate) developed after aortic cross-clamp removal; observation was initiated and the procedure concluded.On (b)(6) 2025, reoperation was performed to replace the perceval with another manufacturer's artificial heart valve.Further information indicated that the right coronary cusp portion of the perceval valve was shorter in height (and smaller in area) compared with the other two cusps, likely resulting in tethering.Immediately after removal of the aortic cross clamp following perceval implantation, the right coronary cusp showed almost no movement, and the central leak was also observed originating from the right coronary cusp region.During perceval sizing, the white sizer did not pass through the annulus, while the white head of the sizer (sizer s) passed through easily.In the perceval operation on (b)(6), the patient¿s cardiac function was poor after aortic cross clamp removal, requiring ecmo and iabp insertion before closing the operation (ecmo and iabp are still ongoing).As of (b)(6), the central leak had not improved (the severity could not be accurately assessed because ecmo and iabp were ongoing, but the opinion was that it had likely worsened).On (b)(6), the valve was replaced with another company¿s prosthesis (epic 21 mm by abbott).The patient had no infection and had a type i bicuspid valve.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is retrieving the explanted device for investigation and will send a follow-up report upon receipt of the device and completion of the investigation.
 
Additional Manufacturer Narrative
Updated sections b4, d9, g3, g6, h2, h3, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Device was returned to the manufacturer for further investigation.After decontamination, the valve was visually inspected without highlighting elements of non-conformity according to the specifications.The hydrodynamic testing was conducted on the valve.The effective orifice area (eoa) at 70 bpm, 5.0 l/min of cardiac output and mean back pressure of 100 mmhg is 1.96 cm2, above the iso 5840 minimum requirement 1.05 cm2.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction is 7.6 % and it is below the requirement of iso 5840 (rf% < 10%) for a prosthesis of equivalent size.Regarding the total and full coaptation of the leaflets, no anomalies were observed during the open/close cycle in normotensive conditions, while under hypotensive pressure condition issues were detected in term of valve full opening.Images of the test carried out before the release of the product (steady flow test) was also reviewed, which showed no evidence of anomalous behavior, however, comparison between the pre-release images and those obtained during the hydrodynamic testing revealed some differences.Therefore, it cannot be excluded that the period in which the valve remained implanted (2 days), although short, may have influenced its kinematic behavior.Based on the performed analysis, the reported event cannot be explained by any factor intrinsic in the involved device because no coaptation anomalies were observed during the functional test under hydrodynamic testing conditions as per iso 5840:2021.Furthermore, no material deficits were noted during the manufacturing document review.Based on the information provided, patient was bicuspid type i.As such, it possible that patient particular anatomy may have contributed to the cause of reported event.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key24259126
Report Number3004478276-2026-00112
Device Sequence Number15831055
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)281012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight36 KG